Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 20, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 11, 2015, 7:25 PM CDT for Hancock County, Illinois. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2015, 7:25 PM CDT (00:25 UTC)
- Expired
- Jul 11, 2015, 11:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Hancock County, IL
The radar
The Quad Cities radar (KDVN), 166 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 8:25 PM CDT | FLASH FLOOD | 6 W Augusta, IL | LOCALIZED FLOODING BETWEEN STILLWELL AND AUGUSTA WITH WATER OVER ROADS AND LAW ENFORCEMENT SLOWING TRAFFIC DOWN WITH ONLY ONE LANE PASSABLE. VIADUCT INTO AUGUSTA FLOODED. |
| Jul 11, 8:25 PM CDT | HEAVY RAIN 2.97 | Augusta, IL | RAINFALL TOTAL SINCE 7 AM. LOCALIZED FLOODING BETWEEN STILLWELL AND AUGUSTA WITH WATER OVER ROADS AND LAW ENFORCEMENT SLOWING TRAFFIC DOWN WITH ONLY ONE LANE PASSABLE. VIADUCT INTO AUGUSTA FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
906
WGUS53 KDVN 120025
FFWDVN
ILC067-120430-
/O.NEW.KDVN.FF.W.0020.150712T0025Z-150712T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 PM CDT SAT JUL 11 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1130 PM CDT
* AT 723 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUGUSTA...BOWEN...WEST POINT...STILLWELL...SUTTER AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4020 9150 4021 9151 4024 9151 4026 9149
4029 9149 4029 9148 4031 9146 4024 9091
4020 9091
$$
HAASE2 follow-up statements
280
WGUS73 KDVN 120123
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
823 PM CDT SAT JUL 11 2015
ILC067-120430-
/O.CON.KDVN.FF.W.0020.000000T0000Z-150712T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK IL-
823 PM CDT SAT JUL 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHERN HANCOCK COUNTY...
AT 821 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. THUNDERSTORMS WERE REPEATING ACROSS THE AREA AND EXTENDED
BACK TO THE WEST INTO CLARK COUNTY MISSOURI. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4020 9150 4021 9151 4024 9151 4026 9149
4029 9149 4029 9148 4031 9146 4024 9091
4020 9091
$$
HAASE524
WGUS73 KDVN 120425
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1125 PM CDT SAT JUL 11 2015
ILC067-120434-
/O.EXP.KDVN.FF.W.0020.000000T0000Z-150712T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK IL-
1125 PM CDT SAT JUL 11 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN HANCOCK COUNTY WILL EXPIRE AT
1130 PM CDT...
SIGNIFICANT RAINS HAVE ENDED AND FLOOD WATERS HAVE RECEDED...AND ARE
NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE
CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 4020 9150 4021 9151 4024 9151 4026 9149
4029 9149 4029 9148 4031 9146 4024 9091
4020 9091
$$
NICHOLSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 6:22 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 11, 6:22 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT SAT JUL 11 2015
.SYNOPSIS...
ISSUED AT 308 PM CDT SAT JUL 11 2015
THE HEAVY RAIN PRODUCING MCS HAS NOW SHIFTING EAST OF THE CWA...WITH
A TAILING MCV LOCATED NEAR THE QUAD CITIES...WHICH IS ALSO PRODUCING
HEAVY RAIN THROUGH WARM RAIN PROCESSES OVER SCOTT COUNTY IOWA. THE
CWA REMAINS MOSTLY CLOUDY AND COOL...WITH UPPER 60S TO LOWER 80S
FOUND OVER THE AREA. A OUTFLOW BOUNDARY ENHANCED FRONT IS FOUND OVER
NORTHERN MISSOURI INTO FAR SOUTHERN IOWA. WITH CONVERGENCE STRONG
ALONG THIS BOUNDARY....WE ARE WATCHING FOR ADDITIONAL STRONG
CONVECTIVE CELLS TO DEVELOP AND TRAIN ALONG IT THIS AFTERNOON. FOR
THIS THREAT ON TOP OF EXCEPTIONALLY WET/SATURATED SOIL...A FLASH
FLOOD WATCH HAS ALREADY BEEN ISSUED.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 308 PM CDT SAT JUL 11 2015
THE COMMON THEME OF HEAT ADVISORIES BORDERING FLASH FLOOD WATCHES IS
AGAIN BEARING OUT TODAY. THE MCS THAT BROUGHT AN INITIAL ROUND OF
FLASH FLOODING HAS MOVED EAST...BUT THE CLOUDS BEHIND IT AND
NORTHEAST WINDS HAVE ARE LIKELY TO ASSIST CONVERGENCE FOR NEW ROBUST
STORMS...ESPECIALLY OVER THE SOUTHERN 1/2 OF THE CWA THIS AFTERNOON
AND THIS EVENING. LLJ WITH 2000 TO 4000 J/KG MUCAPE WILL CRASH INTO
THIS ENHANCED BOUNDARY THIS EVENING...AND DESPITE A SYNOPTIC TRIGGER
OF SIGNIFICANCE...IT IS LIKELY TO RESULT IN A CLUSTER OF STRONG
HEAVY RAIN PRODUCING STORMS. FLASH FLOOD GUIDANCE VALUES EARLIER
TODAY...BEFORE THE SIGNIFICANT RAINS OF 1 TO 4 INCHES...WERE ON THE
ORDER OF 1.5 TO 2 INCHES...AND NEW STORMS WILL LIKELY PRODUCE VALUES
OF THAT EASILY. NEVER MIND THE FACT THAT RAIN SINCE THAT GUIDANCE
CAME OUT HAVE RELATIVELY LOWERED THOSE VALUES. WHILE IT WILL BE
HARD TO CONFIDENTLY NAIL DOWN THE AREA...THE SOUTH 1/2 IS MOST AT
RISK SINCE CONVERGENCE IS HIGHEST THERE. IF CAPPING CAN HOLD...AND
IT LIKELY WILL NOT...A MORE NORTHERLY POSITION OF ELEVATED STORMS IS
POSSIBLE....AND HAVE KEPT SOME SLIGHT CHANCE POPS IN MY NORTH FOR
THAT POTENTIAL.
SUNDAY...THE HEAT IS ON. A HEADLINE WORTHY HEAT EVENT IS CERTAINLY
POSSIBLE WITH HEAT INDEX READINGS OF 95 TO 105 FORECAST BY OUR
OFFICE MODEL BLEND. THAT WILL BE HANDLED AFTER THE SHORTER TERM
THREAT OF FLASH FLOODING HAS SUBSIDED. I MAINTAINED A LOW THREAT FOR
STORMS EARLY IN THE DAY...BUT IT APPEARS SUNDAY WILL BE DRY...AND
HOT.
ERVIN
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 308 PM CDT SAT JUL 11 2015
SUNDAY EVENING AND NIGHT...GREATEST CONCERN DURING THIS PERIOD IS
FOR SEVERE THUNDERSTORMS IN THE FORM OF AN MCS OR DERECHO MOVING
FROM NW TO SE ACROSS THE FORECAST AREA LATE SUNDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS AND LOCALIZED FLASH FLOODING.
SPC HAS A SLIGHT RISK FOR SEVERE STORMS OVER THE ENTIRE DVN CWA
WITH THE EXCEPTION OF THE FAR SOUTHWEST....OR SOUTH AND WEST OF A
KEOSAUQUA-TO-KEOKUK LINE. ALTHOUGH AN ENHANCED RISK DOES JUST
TOUCHE NORTHERN SECTIONS OF BUCHANAN...DELAWARE...AND DUBUQUE
COUNTIES AND FURTHER EXPANSION OF THIS ZONE IS STILL POSSIBLE.
HAVE 60-70 POPS OVER NORTHEAST TWO-THIRDS OF THE FORECAST AREA
OVERNIGHT WHEN SOUTHWESTERLY NOCTURNAL LOW-LEVEL JET IS FORECAST TO
INCREASE AND HELP DRIVE STORM DEVELOPMENT TO THE ESE FROM SOUTHERN
MINNESOTA/FAR NORTHERN IOWA/WESTERN WISCONSIN.
EVEN THOUGH IT WILL BE OVERNIGHT...THE ATMOSPHERE WILL LIKELY BE
PRIMED TO PROMOTE SEVERE THUNDERSTORM GROWTH AND MAINTENANCE.
THERE ARE SEVERAL NOTEWORTHY PARAMETERS INCLUDING...MUCAPE OF 3000
J/KG OR HIGHER...DCAPE OF 1000 TO 1500 J/KG...0-6 KM BULK SHEAR
OF 40-45 KTS...ALL OF WHICH POINT AT UPSCALE CONVECTIVE GROWTH AND
COLD POOL MAINTENANCE. ALSO...FORWARD PROPAGATING CORFIDI VECTORS
PUSH THE CONVECTION SOUTHEASTWARD TOWARD THE DVN CWA.
MONDAY...MID-LEVEL FLOW WILL GRADUALLY VEER FROM WESTERLY TO
NORTHWESTERLY BY MON NIGHT. HOWEVER...HOT TEMPERATURES ARE
FORECAST DURING THE DAY IN ADVANCE OF A SHORTWAVE TROUGH
APPROACHING FROM THE NW. FORECAST SOUNDINGS HAVE BL MIXING UP TO
AROUND 850MB WHERE TEMPS WILL BE VERY WARM...IN THE MID 20S C.
FORECAST HIGHS FROM THE UPPER 80S TO MID 90S COMBINED WITH SFC
DEWPOINTS IN THE LOWER TO UPPER 70S WOULD YIELD HEAT INDEX VALUES
BETWEEN 100 TO 110 F...WHICH WOULD BE THE HIGHEST VALUES OF THE
SEASON THUS FAR. HEAT ADVISORIES OR WARNINGS MAY BE NECESSARY FOR
PARTS OF THE AREA...POSSIBLY ON TUE AS WELL.
BY THE AFTN/EVENING...ANOTHER ROUND OF SEVERE STORMS IS
POSSIBLE...LOW-LEVEL CONVERGENCE FOCUSED ON REMNANT OUTFLOW
BOUNDARIES COULD SET OFF SCATTERED STORM DEVELOPMENT IN AN
ENVIRONMENT THAT IS CHARACTERIZED BY EXTREME CONDITIONAL
INSTABILITY...POSSIBLY IN EXCESS OF 4000 TO 5000 J/KG OF MUCAPE
WITH SUFFICIENT 0-6KM BULK SHEAR OF 40 KTS OR GREATER. IN FACT
SPC HAS MUCH OF THE FORECAST AREA EITHER UNDER A SLIGHT RISK OR AN
ENHANCED RISK FOR SEVERE STORMS. WHAT WILL BE DIFFERENT ON MONDAY
COMPARED TO SUNDAY NIGHT IS THAT THE STORMS ARE MORE LIKELY TO
INITIATE IN OUR AREA...MEANING THE RISK FOR SUPERCELLS AND WHAT
COMES WITH THEM...LARGE HAIL AND POSSIBLY ISOLATED TORNADOES...IS
HIGHER ON MONDAY.
TUESDAY THROUGH THURSDAY...SFC TEMPS ARE FORECAST TO TREND DOWN
THROUGH THIS PERIOD ALTHOUGH HIGHS IN THE MID 80S TO LOWER 90S ARE
STILL LIKELY ON TUESDAY. SOME MUCH NEEDED RELIEF IN THE FORM OF
LOWER TO MIDDLE 80S IS FORECAST FOR WED AND THU...ALONG WITH
SLIGHTLY LOWER DEWPOINTS.
PRECIP IS A DIFFERENT STORY SINCE QUASI-STATIONARY BOUNDARY WILL
PROBABLY NEVER COMPLETELY EXIT OUT OF THE DVN CWA. THE LOWEST
CHANCES FOR SHOWERS AND STORMS IS ON WED WITH 20 POPS IN THE
FORECAST. A NEW SHORTWAVE EMERGING FROM THE PLAINS ON THU IS THE
CAUSE FOR THE INCREASE IN POPS TO 30-40 PERCENT.
FRIDAY...SOUTHWESTERLY RETURN FLOW LOOKS TO BRING THE VERY WARM TO
HOT AND MUGGY AIR BACK INTO EASTERN IOWA/WESTERN ILLINOIS WITH TEMPS
IN THE MID 80S TO NEAR 90 F. ONLY HAVE SLIGHT CHANCES FOR SHOWERS
AND STORMS AT THE MOMENT.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 617 PM CDT SAT JUL 11 2015
SKIES TO AT LEAST PARTIALLY CLEAR THIS EVENING WITH VFR OR MOSTLY
VFR CONDITIONS THE NEXT 24 HOURS AS AREA REMAIN IN WEAK SOUTHEASTERLY
FLOW. LIGHT PATCHY FOG MAY OCCUR THAT COULD REDUCE VISIBILITIES TO
1 TO 2 MILES INTO EARLY MORNING ON SUNDAY. STRONG CONVECTION MAY DEVELOP
UPSTREAM LATER TONIGHT AND SUNDAY WITH COVERAGE TOO LOW TO INCLUDE
THE TAFS AT THIS TIME.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR CEDAR-DES MOINES-
HENRY IA-IOWA-JEFFERSON-JOHNSON-KEOKUK-LEE-LOUISA-MUSCATINE-
SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR HANCOCK-HENDERSON-
HENRY IL-MCDONOUGH-MERCER-ROCK ISLAND-WARREN.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR CLARK-SCOTLAND.
&&
SYNOPSIS...ERVIN
SHORT TERM...ERVIN
LONG TERM...UTTECH
AVIATION...NICHOLSHazardous weather outlook, Jul 11, 4:40 AM CDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 440 AM CDT SAT JUL 11 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-120945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 440 AM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS THE AREA. THERE IS A LOW RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING. IF SEVERE STORMS WOULD DEVELOP...THE PRIMARY THREAT WOULD BE DAMAGING WINDS. A BIGGER CONCERN FOR TONIGHT IS THE POTENTIAL FOR HEAVY RAINFALL. ALTHOUGH NOT CERTAIN...THE POSSIBILITY DOES EXIST FOR STORMS TO DEVELOP AND MOVE OVER THE SAME AREAS. IF THIS SCENARIO OCCURS... RAINFALL AMOUNTS COULD BE EXCESSIVE AND POTENTIALLY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEAKENING THUNDERSTORMS EARLY SUNDAY COULD REIGNITE SUNDAY EVENING PROVIDING A LOCALIZED THREAT OF LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. A MORE SIGNIFICANT THREAT IS POSSIBLE DURING THE OVERNIGHT HOURS INTO MONDAY WHEN STORMS NORTHWEST OF THE AREA COULD COALESCE INTO A LINE CAPABLE OF PRODUCING DAMAGING WINDS AND HEAVY RAIN. THESE STORMS WILL CONTINUE EARLY MONDAY...THEN A SIMILAR PATTERN IS POSSIBLE WITH SEVERE STORMS REIGNITING MONDAY AFTERNOON OR EVENING. ALL OF THIS ACTIVITY WILL OCCUR IN PROXIMITY TO A WARM FRONT... THUS THE ULTIMATE LOCATION OF THAT BOUNDARY WILL INDICATE THE AREA OF HIGHEST RISK. AT THIS POINT THAT AREA APPEARS TO BE GENERALLY NORTHEAST OF A LINE FROM WATERLOO TO BURLINGTON IOWA. IN ADDITION TO THE THUNDERSTORMS...HEAT INDEX VALUES MAINLY SOUTH AND WEST OF THE QUAD CITIES ON SUNDAY AND MONDAY AFTERNOONS COULD REACH OR EXCEED 100 DEGREES. THIS WOULD BE THE FIRST EXTREME HEAT EPISODE OF THE SEASON...SO IMPACTS DUE TO HEAT STRESS TO PEOPLE WORKING OR RECREATING OUTDOORS COULD BE SIGNIFICANT IF CAUTION IS NOT EXERCISED. WHILE THUNDERSTORMS CANNOT BE RULED OUT TUESDAY AND WEDNESDAY...A MORE SIGNIFICANT THREAT OF THUNDERSTORMS IS FORECAST THURSDAY WITH BOTH LOCALLY HEAVY RAIN AND SEVERE WEATHER POSSIBLE. AT THIS POINT IT IS TOO EARLY TO PIN DOWN ANY DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. RAINFALL REPORTS OVER AN INCH WILL BE APPRECIATED. 08/WOLF
In the hours before
Special weather statement, Jul 11, 4:43 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
443 PM CDT SAT JUL 11 2015
ILC067-IAC111-112230-
HANCOCK-LEE-
443 PM CDT SAT JUL 11 2015
...A STRONG THUNDERSTORM WILL AFFECT LEE AND HANCOCK COUNTIES ...
AT 442 PM CDT...A STRONG THUNDERSTORM WAS NEAR NAUVOO...MOVING
SOUTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT MADISON...KEOKUK...CARTHAGE...NAUVOO...HAMILTON...LA HARPE...
DALLAS CITY...MONTROSE...AUGUSTA...FERRIS...NIOTA...COLUSA...
ADRIAN...DISCO...BURNSIDE...PLYMOUTH...DENVER...FOUNTAIN GREEN...
ELVASTON AND PONTOOSUC.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4049 9155 4068 9136 4065 9116 4064 9118
4064 9105 4062 9092 4020 9091 4019 9092
TIME...MOT...LOC 2142Z 301DEG 44KT 4050 9130
ERVINLocal storm report, Jul 11, 5:23 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
523 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND GST SE CARTHAGE 40.41N 91.13W
07/11/2015 E50 MPH HANCOCK IL TRAINED SPOTTER
ESTIMATED 40 TO 50 MPH. HAIL UP TO HALF INCH.
&&
BILLNLocal storm report, Jul 11, 5:28 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
528 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG S NAUVOO 40.55N 91.38W
07/11/2015 HANCOCK IL EMERGENCY MNGR
ISOLATED TREES DOWN IN TOWN AND ALSO 4 TO 5 MILES SOUTH
OF TOWN.
&&
BILLNLocal storm report, Jul 11, 6:33 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
633 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 4 SE NAUVOO 40.51N 91.33W
07/11/2015 HANCOCK IL LAW ENFORCEMENT
HIGHWAY 96 CLOSED DUE TO FLASH FLOODING.
&&
HAASELocal storm report, Jul 11, 6:36 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
636 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 1 SSW CORDOVA 41.67N 90.33W
07/11/2015 M1.02 INCH ROCK ISLAND IL TRAINED SPOTTER
RAINFALL TODAY.
0400 PM HEAVY RAIN AUGUSTA 40.75N 91.28W
07/11/2015 M1.80 INCH LEE IA CO-OP OBSERVER
24 HOUR TOTAL.
&&Local storm report, Jul 11, 7:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
700 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN DAVENPORT MUNICIPAL AIR 41.62N 90.58W
07/11/2015 M1.37 INCH SCOTT IA OFFICIAL NWS OBS
12 HOUR TOTAL. MEASURED AT THE COOP SITE AT THE QUAD
CITIES NATIONAL WEATHER SERVICE OFFICE. RAIN FELL BETWEEN
7 AM AND 4 PM.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:59 PM CDT | River Flood Warning | DVN | Hancock, McDonough | 4 days |
| Jul 12, 3:31 AM CDT | Heat Advisory | DVN | Hancock, Henderson, McDonough, Mercer, Warren | 35 hr |
| Jul 12, 3:24 PM CDT | Heat Advisory | DVN | Bureau, Carroll, Henry, Putnam, Rock Island, Whiteside | 29 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.